MathSciNet Relay Station
MathSciNet bibliographic data
MR2170110 (2006d:05007) 05A15 (05A05)
Albert, M. H.; Atkinson, M. D. Simple permutations and pattern restricted permutations. Discrete Math. 300 (2005), no. 1-3, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement